Citation: Repton. "The Bad News: An Experience with Tramadol & Cannabis (exp36622)". Erowid.org. Jun 24, 2007. erowid.org/exp/36622
2 days prior to this I took 2 50mg capsules containing tramadol out of boredom and to help me sleep, I was never prescribed these and until this morning had about 50 in my possession (Iíve destroyed them for the sake of my own health)which were taken from a family member who had finished with their treatment for back pain.
So I'd taken the 2 tramadol and gone to bed feeling numb and happy, slept like a log the whole night and woke feeling drowsy and crap. So after about half of the next day I popped another 50mg and went outside to mow the lawn, feeling fine; pretty relaxed and content. Later that evening my friend and I organize to pick up some bud and we set off to pick it up, I've forgotten that I even took the tramadol and am more interested in settling down for the evening after a couple joints and playing some gamecube, not so.
The first joint was fine, perhaps it wasn't so strong but it just mellowed me out in a nice normal way, as weed does. After that we played some gamecube and I made another spliff, I also made sure it was packed because I thought it was pretty average stuff (itís not, its some strong purple variety which Iíd mistaken for lower quality darkish stuff). I smoke half, pass it to my mate and then sit down to chill for a bit..... uh oh.
Next thing I know I feel a bit like Iím coming up on something really strong and I think to myself 'oh my god, that weed is OK !' then I remember the tramadol and I think 'oh my god, I forgot I took tramadol, I hope Iíll be ok..' but I begin to notice differences in my breathing like its really shallow and feels like the air just wasnít getting to my head, I also felt like my heart had stopped beating and as I begin to worry I get a release of adrenaline rushing from my torso right through my body then hitting my head, so I started concentrating on relaxing and went out the room and splashed my face with a bit of cold water, which helped for a bit but then I start shuddering all over like Iíve just been pulled from a bath of ice-water, I tried and tried to relax and get rid of the shivering but it just continued then concentrated within my legs.
I went back through to my room and told my friend I was going to bed, then I got into bed and wrapped myself in the covers, I was still having tremours and the sort of awful anxiety and panic usually associated with bad trips hallucinogens. My legs continued shaking involuntarily until I managed to relax more and the smoke had worn off, then I remembered that I had also taken some valerian/hops complex in the morning(unknown dosage of liquid extract), I thought maybe that had something to do with it, though Iím not sure. I really had to keep my mind at rest and not think about it too much as that just brought on the intense adrenaline rushes and they made me shake more, sometimes my head would jerk and Iíd get the same adrenaline feeling.
My body felt, well it didn't feel I was numb, I just lay there telling myself Iíd be fine if I relaxed and waited for the THC to wear off, It took forever to stop bits of my body shaking, mainly my arms, lower torso and legs, as well as occasional twitches in my head, I wanted to cry, I nearly lost it and gave in, god knows what would have happened if id given into the tremours. My vision was slightly distorted too, and my head felt like my brain was being squeezed from the inside, which had the effect of making my nose feel like it was splitting down the middle, i fought to stay relaxed and managed to eventually get my body under control, it was a mentally and physically draining experience which left me worried and exhausted.
I fell asleep.
I woke up about 3 and a half hours later feeling like absolute shit, grabbed a drink, managed to shake a bit more but nothing overpowering like before, I was freezing though and I wrapped myself in a blanket which seemed to ease the tremours. I told a friend about it on the net then went back to bed and slept until midday. As I write this I am deeply regretful for taking the tramadol it was a stupid thing to do and my experience with tremours and the feeling of not being able to control them or do anything about the repeating spasms in my legs not to mention the fact that I could literally feel my body was very close to having a seizure were purely terrifying.
In conclusion, although on it own tramadol provided a cheap and nasty escape I would never ever ever put it in my system ever again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.